RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 100–108 (Mi mz4798)  

This article is cited in 3 scientific papers (total in 3 papers)

The best converging series in $L_p[0,2\pi]$

A. I. Rubinshtein

Moscow Institute of Forestry Engineering

Full text: PDF file (702 kB)

English version:
Mathematical Notes, 1992, 52:6, 1239–1246

Bibliographic databases:

UDC: 517.5
Received: 26.11.1991

Citation: A. I. Rubinshtein, “The best converging series in $L_p[0,2\pi]$”, Mat. Zametki, 52:6 (1992), 100–108; Math. Notes, 52:6 (1992), 1239–1246

Citation in format AMSBIB
\Bibitem{Rub92}
\by A.~I.~Rubinshtein
\paper The best converging series in $L_p[0,2\pi]$
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 100--108
\mathnet{http://mi.mathnet.ru/mz4798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208008}
\zmath{https://zbmath.org/?q=an:0801.42002}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1239--1246
\crossref{https://doi.org/10.1007/BF01209378}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800034}


Linking options:
  • http://mi.mathnet.ru/eng/mz4798
  • http://mi.mathnet.ru/eng/mz/v52/i6/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Rubinshtein, “On best convergence”, Sb. Math., 192:2 (2001), 277–297  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Rubinshtein, “On the best convergence of multiple trigonometric series”, Russian Math. (Iz. VUZ), 52:5 (2008), 72–79  mathnet  crossref  mathscinet  zmath  elib
    3. A. I. Rubinshtein, “On Best Convergence of Series in the Systems $\varphi(nx)$”, Math. Notes, 98:4 (2015), 631–635  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020